Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Countably generated Hilbert modules, the Kasparov Stabilisation Theorem, and frames in Hilbert modules


Authors: Iain Raeburn and Shaun J. Thompson
Journal: Proc. Amer. Math. Soc. 131 (2003), 1557-1564
MSC (2000): Primary 46L08
Published electronically: October 1, 2002
MathSciNet review: 1949886
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a class of countably generated Hilbert modules in which the generators are multipliers of the module, and prove a version of the Kasparov Stabilisation Theorem for these modules. We then extend recent work of Frank and Larson on frames in Hilbert modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L08

Retrieve articles in all journals with MSC (2000): 46L08


Additional Information

Iain Raeburn
Affiliation: Department of Mathematics, University of Newcastle, New South Wales 2308, Australia
Email: iain@frey.newcastle.edu.au

Shaun J. Thompson
Affiliation: Department of Mathematics, University of Newcastle, New South Wales 2308, Australia
Email: shaun@frey.newcastle.edu.au

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06787-4
PII: S 0002-9939(02)06787-4
Received by editor(s): February 16, 2001
Received by editor(s) in revised form: January 3, 2002
Published electronically: October 1, 2002
Additional Notes: This research was supported by the Australian Research Council.
Communicated by: David R. Larson
Article copyright: © Copyright 2002 American Mathematical Society